# SDR R61A201308120777

- Difficulty date: August 13, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N811MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000028
- Aircraft time: 23,539 hours, 17,541 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Part number: NAS114900463R
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  L2 DOOR LOWER BOLT ON AFT LOWER ROLLER GUIDE IS CORRODED.  MX R & R IAW 53-23-21.
